Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Text availability
Article attribute
Article type
Publication date

Search Results

141 results
Filters applied: . Clear all Results are displayed in a computed author sort order. Results by year timeline is unavailable
Page 1
Rash after treatment with anistreplase.
Burrows N, Jones RR. Burrows N, et al. Br Heart J. 1990 Oct;64(4):289-90. doi: 10.1136/hrt.64.4.289. Br Heart J. 1990. PMID: 2223309 Free PMC article.
An orange-tinted baby!
Loo WJ, Burrows NP. Loo WJ, et al. Among authors: burrows np. Clin Exp Dermatol. 2006 May;31(3):495-6. doi: 10.1111/j.1365-2230.2005.02057.x. Clin Exp Dermatol. 2006. PMID: 16681629 No abstract available.
Omeprazole-induced subacute cutaneous lupus erythematosus.
Mankia SK, Rytina E, Burrows NP. Mankia SK, et al. Among authors: burrows np. Clin Exp Dermatol. 2010 Apr;35(3):e1-2. doi: 10.1111/j.1365-2230.2008.03125.x. Clin Exp Dermatol. 2010. PMID: 20500156 No abstract available.
Pustular eruptions after chlorpromazine.
Burrows NP, Ratnavel RC, Norris PG. Burrows NP, et al. BMJ. 1994 Jul 9;309(6947):97. doi: 10.1136/bmj.309.6947.97a. BMJ. 1994. PMID: 8038678 Free PMC article. No abstract available.
Gianotti-Crosti syndrome in two unrelated adults.
Gibbs S, Burrows N. Gibbs S, et al. Clin Exp Dermatol. 2000 Nov;25(8):594-6. doi: 10.1046/j.1365-2230.2000.00713.x. Clin Exp Dermatol. 2000. PMID: 11167968 Review.
141 results